MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN
Model Number 25002113E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery on (b)(6) 2022 due to an alleged infection.The patient's index surgery occured on (b)(6) 2021 where the patient was implanted with the following implants: eleos proximal tibia, eleos resurfacing femur axial pin, eleos poly spacer, eleos tibial hinge, eleos segmental stem, eleos stem extension, and eleos resurfacing femur.During the revision procedure, the eleos proximal tibia, eleos resurfacing femur axial pin, eleos poly spacer, and eleos tibial hinge were removed and replaced.This event will be reportable to the fda as a serious injury, as the patient underwent a revision procedure.All the devices implanted at the time of infection will be reported.This report captures the eleos resurfacing femur axial pin.
 
Additional Manufacturer Narrative
It was reported that a patient developed an alleged infection and underwent a revision surgery on (b)(6) 2022.During the revision surgery, the surgeon revised the following implants: proximal tibia, resurfacing femur axial pin, tibial poly spacer, and tibial hinge component.The following eleos implants remain implanted from the patient's original surgery on (b)(6) 2021: cemented straight segmental stem, stem extension, and resurfacing femur.A review of the work orders and sterilization batch release records for the products involved found no indication that the alleged infection was a result of a manufacturing or sterilization nonconformance.The root cause identified for this complaint is an alleged infection, which required surgical intervention.The root cause of the patient's alleged infection could not be determined.The following mdrs have been submitted for this event: 3013450937-2022-00339, 3013450937-2022-00340, 3013450937-2022-00341, 3013450937-2022-00342 , 3013450937-2022-00343 , 3013450937-2022-00344 , 3013450937-2022-00345.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key15826513
Report Number3013450937-2022-00340
Device Sequence Number20372753
Product Code KRO
UDI-Device IdentifierB27825002113E0
UDI-PublicB27825002113E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002113E
Device Catalogue Number25002113E
Device Lot Number1802762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale